# SDR UHLA201609120437

- Difficulty date: September 12, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 29,622 hours, 17,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR LEFT LOCK INDICATOR IS NOT GREEN WHEN DOOR IS CLOSED AND ARMED.  ADJUSTED L2 DOOR LOCK INDICATOR IAW AMM 52-12-00-820-801-A. OPS CHECK GOOD.
